# SDR HALA201507120135

- Difficulty date: July 12, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 50,319 hours, 9,184 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE START VALVE INOPERATIVE,  START VALVE REPLACED IAW AMM 80-11-02-004/404 020.  OPS CHECKED GOOD.
